MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA STEM: AMISTEM P AMISTEM-P STD STEM SIZE 2; CEMENTLESS STEM

MEDACTA INTERNATIONAL SA STEM: AMISTEM P AMISTEM-P STD STEM SIZE 2; CEMENTLESS STEM
Catalog Number 01.18.402
Health Effect - Clinical Code Bone Fracture(s) (1870)
Date of Event 11/18/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Batch review performed on (b)(6) 2020.Lot 2000050: 150 items manufactured and released on 12-may-2020.Expiration date: 2025-04-29.No anomalies found related to the problem.To date, 79 items of the same lot have been already sold without any similar reported event.
 
Event or Problem Description
The patient came in, 6 days after primary surgery, reporting pain due to a periprosthetic fracture of the femur and the cause of the fracture is unknown.The surgeon revised the stem and head and cabled the fracture.The surgery was completed successfully.

Brand Name
STEM: AMISTEM P AMISTEM-P STD STEM SIZE 2
Common Device Name
CEMENTLESS STEM
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, 6874
SZ  6874
MDR Report Key11003731
Report Number3005180920-2020-00912
Device Sequence Number17283835
Product Code LZO
UDI-Device Identifier07630040720014
UDI-Public07630040720014
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K173794
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Device Explanted Year2020
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 12/14/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date04/29/2025
Device Catalogue Number01.18.402
Device Lot Number2000050
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/18/2020
Initial Report FDA Received Date12/14/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age64 YR